# SDR EISA95331

- Difficulty date: October 9, 1995
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N357NE
- Make and model: Boeing 727-82
- Aircraft serial: 19405
- System (JASC): 5320 · Fuselage Miscellaneous Structure
- Part: Stiffener
- Condition: Corroded
- Location: Bs 1335
- Stage of operation: IN
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

UPON A SCHEDULED INSPECTION AT AERO CORP IN LAKE CITY, FL THE HORIZONTAL ATTACH STIFFENER FOR AFT AIR STAIR OVERHEAD LIGHT AT BS 1335 IN AIR STAIR HAS CORROSION.  CUT OUT CORRODED SECTION.  FABRICATED AND INSTALLED FILLER AND DOUBLER IAW B727 51-40-4.  (M)
